# SDR ASOA20140330052

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 33,751 hours, 32,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1230182501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE TEE POST BETWEEN THE F/O'S WINDSHIELD AND DV WINDOW WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A DOUBLER/FILLER REPAIR IAW DISPOSITION ETD2014-145-026772 AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
